Thread: ritalin
View Single Post
Old 04-28-2012, 06:07 PM   #3 (permalink)
Tammyjane2011
FitDay Member
 
Join Date: Mar 2012
Posts: 9
Default

Quote:
Originally Posted by cjohnson728 View Post
Ritalin is a stimulant and more often than not, it acts as an appetite suppressant. Weight gain is not usually a side effect of this or other stimulant medications. Your doc should've gone over potential side effects with you.
He did give me info, but he also told me the generic wellbutrin would not make me gain weight It took me from 160 to 192 in a few months. he now took me off of it. A friend gained 60 lbs on G W and I researched it.... she was right... the generic vs the original was much different.

I also googled and found some have gained on ritalin, only 8% but you never know what to believe.... I just wanted to actually talk to people who have taken it...

Also this is generic ritalin (I am researching what that means now) just trying to gather as much info as possible.
Tammyjane2011 is offline   Reply With Quote